# SDR IPXA2024122475823

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 30,165 hours, 11,189 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* CAPTAINS SIDE WINDOW L2 HAD FLICKERING LIGHT ON BOTTOM EDGE MIDDLE. SHUT OFF LEFT SIDE WINDOW HEAT AND IT STOPPED AND COOLED. WAS TOO HOT TO TOUCH WHEN FLICKERING.Â€? COMPLIED WITH STEPS D-1 THROUGH D-4 OF 767 AMM 56-11-10 FOR L3 WINDOW REMOVAL.
